# SDR COMA9960748

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864807
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,140 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING WHEN SELECTED UP.  REPLACED THE PSEU, RETRACT CHECKS SATISFACTORY.
